Research Areas:

Graph Searching, Graph Polynomials, Network Reliability, Math Education
kerriPDFmolecule

Education:

 

2013:

Ph.D. Mathematics, Dalhousie University
Thesis:
On Network Reliability

2008:

M.Sc. Mathematics, Dalhousie University
Thesis:
On Strongly Connected Reliability

2007:

B.Sc. Honours , Mount Saint Vincent University


Employment History:

2020- present:
Associate Professor, MSVU

2015-2020:
Assistant Professor, MSVU
2014-2015:

Courses Taught:

Math 1113 & 1114: Introduction to Calculus
Math 2211 & 2212: Intermediate Calculus I/II
Math 2208 & 2209: Introduction to Statistics I/II
Math 3333/4333: Graph Theory
CMPS 1155: Introduction to Programming I
CMPS 2255: Introduction to Programming II

 

Publications:

 

  • I. Beaton, J.I. Brown and D. Cox, Optimal Graphs for Domination Polynomials, Graphs and Combinatorics, 2020.
  •  N.E. Clarke, D. Cox, C. Duffy, D. Dyer, S.L. Fitzpatrick, M. Messinger, Limited Visibility Cops and Robber, 2019.
  • D. Cox, C. Duffy, Oriented Chromatic Polynomials, Electronic Journal of Combinatorics, 2019.
  • D. Cox, A. Sanaei, Damage Number of a Graph, Australasian Journal of Combinatorics, 2019.
  •  J.I. Brown, D. Cox, A. Hoefel, N.McKay, R. Milley, R.J. Nowakowski and A.A. Siegel, A Note on Polynomial Profiles of Placement Games. Games of No Chance 5, pp. 243-257, 2019.
  •  A. Bonato, N.E. Clarke, D. Cox, S. Finbow, F. Mc Inerney, and M.E. Messinger, Hyperopic Cops and Robbers, Theoretical Computer Science Special Edition: Graph Searching, 2018.
  •  D. Cox, K. McLellan, A Problem on Generation Sets Containing Fibonacci Numbers, Fibonacci Quarterly 55 No. 2, pp. 105–113, 2017.
  •  J.I. Brown, D. Cox, Inflection Points of All-Terminal Reliability Polynomials are Dense in [0,1]. Networks Vol. 67(4), pp. 266-269, 2016.
  •  J.I. Brown, D. Cox and R. Ehrenborg, The Average Reliability of a Graph. Discrete Applied Mathematics 177, pp. 19-33, 2014.
  •  J.I. Brown, D. Cox, On the Non-existence of Optimal Graphs for All Terminal Reliability. Networks Issue 63 Vol. 2, pp. 146-153, 2014.
  •   J.I.Brown, D.Cox, The Closure of the Roots of Strongly Connected Reliability Polynomials is the Entire Complex Plane. Discrete Mathematics Vol. 39, Issue 16, pp. 5043-5047, 2009